Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Results 1 to 9 of 9

Thread: Using test and deca

  1. #1
    Newbie Brother
    Join Date
    Jan 2021
    Posts
    9
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Using test and deca

    Hello guys, I am Tariq and I am 35 years old from Kuwait. I have a problem I wanted advices on. I was doing testosterone for 12 weeks at 350mgs a week total. On week 8 I added deca durabolin Nandrolone to it at 50mgs a week and I started to get headaches and pain in my nipples. Any idea why these sides happened?

  2. #2
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    14,873
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Hi Tariq. First bump your testosterone to 500mgs/week, 2nd you mean 500mgs per week of deca durabolin? (that's high, stick to 200-300 mgs). Pain in the nipple and headaches means high estrogen E2 levels, add aromasin 12.5mgs ED (every day) and add cardazol preworkout 3 caps.
    Lev Butlerov - Evolutionary.org Staff Author

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    27,166
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You didn't mention an AI.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    50,724
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    you need 2 things here

    1. an AI
    2. proviron
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  5. #5
    EVO V.I.P. BodyMonster34's Avatar
    Join Date
    Mar 2019
    Location
    Texas
    Posts
    2,030
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by endurance View Post
    Hello guys, I am Tariq and I am 35 years old from Kuwait. I have a problem I wanted advices on. I was doing testosterone for 12 weeks at 350mgs a week total. On week 8 I added deca durabolin Nandrolone to it at 50mgs a week and I started to get headaches and pain in my nipples. Any idea why these sides happened?
    bro Kuwait and texas good buddies. both lots of oil right?

    listen to above, you need aromasin

  6. #6
    Official Representative (VIP) ballin2504's Avatar
    Join Date
    May 2017
    Posts
    885
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Get an AI and I like Steve’s mention of proviron also

  7. #7
    EVO V.I.P. Tazz's Avatar
    Join Date
    Feb 2019
    Posts
    3,526
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    get on proviron

  8. #8
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    26,200
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Are you really using 50mg per week of deca or is that a mis-type and you meant 500mg?
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  9. #9
    Buff Brother
    Join Date
    Jul 2019
    Posts
    525
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Test and deca to an extent raises estrogen and high estrogen causes you to have painful nips which is a sign that you will soon grow boobies and start watching Bravo. Take something to lower estrogen or you will be binge watching real housewives.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •